Публикация №4123

Название публикацииNONLINEAR DIFFUSIONS AND STABLE-LIKE PROCESSES WITH COEFFICIENTS DEPENDING ON THE MEDIAN OR VAR
Название на другом языке
Тип публикацииСтатья
ИзданиеApplied Mathematics and Optimization
ИздательНе задан
ISBN0095-4616
DOI10.1007/s00245-013-9199-z
Год издания2013
Том68
Номер1
ГлаваНе задан
Страницы85-98
АннотацияНе задан
АвторыКолокольцов Василий Никитич
ссылка в Internethttp://link.springer.com/article/10.1007/s00245-013-9199-z
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2011) MARKOV PROCESSES, SEMIGROUPS AND GENERATORS

(2012) MEAN FIELD GAMES AND NONLINEAR MARKOV PROCESSES

(2012) NONLINEAR MARKOV GAMES ON A FINITE STATE SPACE (MEAN-FIELD AND BINARY INTERACTIONS)

(2010) NONLINEAR MARKOV PROCESSES AND KINETIC EQUATIONS

(2007) NONLINEAR MARKOV SEMIGROUPS AND INTERACTING LEVY TYPE PROCESSES

(2000) SEMICLASSICAL ANALYSIS FOR DIFFUSIONS AND STOCHASTIC PROCESSES

(2000) SYMMETRIC STABLE LAWS AND STABLE-LIKE JUMP-DIFFUSIONS